Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.


Scherotzke, Sarah, Sibilla, Nicolo (2018) Derived Loop Stacks and Categorification of Orbifold Products. Journal of Noncommutative Geometry, . ISSN 1661-6952. (In press)

Launois, Stephane, Lenagan, T.H. (2007) The first Hochschild cohomology group of quantum matrices and the quantum special linear group. Journal of Noncommutative Geometry, 1 (3). pp. 281-309. ISSN 1661-6952.

This list was generated on Tue Jan 28 22:58:22 2020 GMT.